RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



J. Sib. Fed. Univ. Math. Phys.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


J. Sib. Fed. Univ. Math. Phys., 2011, Volume 4, Issue 1, Pages 102–111 (Mi jsfu166)  

This article is cited in 1 scientific paper (total in 1 paper)

On the formula of change of integration order for the singular Bochner–Martinelli integral in strictly pseudoconvex domains

Anastasiya S. Katsunova

Institute of Space and Information Technologies, Siberian Federal University, Krasnoyarsk, Russia

Abstract: It is obtained the Poincare–Bertrand formula for Bochner–Martinelli integral in strictly pseudoconvex domains.

Keywords: Bochner–Martinelli integral, principal value of integral, strictly pseudoconvex domains.

Full text: PDF file (174 kB)
References: PDF file   HTML file
UDC: 517.552
Received: 18.08.2010
Received in revised form: 25.09.2010
Accepted: 10.10.2010

Citation: Anastasiya S. Katsunova, “On the formula of change of integration order for the singular Bochner–Martinelli integral in strictly pseudoconvex domains”, J. Sib. Fed. Univ. Math. Phys., 4:1 (2011), 102–111

Citation in format AMSBIB
\Bibitem{Kat11}
\by Anastasiya~S.~Katsunova
\paper On the formula of change of integration order for the singular Bochner--Martinelli integral in strictly pseudoconvex domains
\jour J. Sib. Fed. Univ. Math. Phys.
\yr 2011
\vol 4
\issue 1
\pages 102--111
\mathnet{http://mi.mathnet.ru/jsfu166}


Linking options:
  • http://mi.mathnet.ru/eng/jsfu166
  • http://mi.mathnet.ru/eng/jsfu/v4/i1/p102

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. D. Kh. Dzhumabaev, “Rearrangement formulas for singular Khenkin–Ramirez integral in strictly pseudoconvex domains”, Russian Math. (Iz. VUZ), 58:6 (2014), 16–27  mathnet  crossref
  • Журнал Сибирского федерального университета. Серия "Математика и физика"
    Number of views:
    This page:144
    Full text:44
    References:18

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019